# SDR C2XA03TY185

- Difficulty date: October 20, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 11,833 hours, 8,733 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE CENTER FLOORBEAM CAP AT FRAME 61 WAS FOUND TO BE CORRODED AROUND SEVERAL NUT PLATES.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM CAP IAW EMB SRM 51-40-02.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
